# SDR CALA2019030100326

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 67,852 hours, 14,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 181717
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130405 B777-33-3-6026 DOOR R3 EMER LT LIGHT POWER SUPPL Y M33401 BATTERY PACK CAPACITY LOW DOOR R3 EMER LIGHT M33401 BATTERY PACK REPLACED AND OPERATIONAL TEST RESULT NORMAL IAW AMM 33-51-06.
